No Cover Image

Journal article 506 views 120 downloads

Bismut formula for Lions derivative of distribution dependent SDEs and applications

Panpan Ren, Feng-yu Wang Orcid Logo

Journal of Differential Equations, Volume: 267, Issue: 8, Pages: 4745 - 4777

Swansea University Authors: Panpan Ren, Feng-yu Wang Orcid Logo

  • 18RWBNR1.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (409.39KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Distribution dependent SDEs; Bismut formula; Wasserstein distance; L-derivative
Issue: 8
Start Page: 4745
End Page: 4777